# SDR NACA2023092200001

- Difficulty date: September 22, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,525 hours, 18,719 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR TILT SETTING NOT CALIBRATED CORRECTLY. OPS CHECK LEFT AND RIGHT WEATHER RADAR SYSTEM IAW AMM 34-43-00, OPS CHECK NORMAL.
